# SDR AUS20011356

- Difficulty date: November 10, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Stuck
- Location: Stab Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: A

## Discrepancy

(AUS) HORIZONTAL STABILISER MICROSWITCH STICKING.
